| Model Number |
897214 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
Event or Problem Description
It was reported that the catheter balloon burst after being inflated with 10cc of water during a training (pretest).Allegedly, no pieces were reported missing and the catheter was laying on a table when the balloon burst.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
Additional Manufacturer Narrative
Received 1 unused drainage bag with one silicone catheter attached.The reported event was confirmed as cause unknown.Per visual evaluation, it was noted that the balloon was burst and no pieces missing were noted.Per the dimensional evaluation, the active length was measured and results were as follows: short side= 0.6555¿, long side=0.6925¿ (per specification, the active length is 0.6¿ to 0.9¿).The catheter active length was found within specification.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use state the following: "recommended inflation capacities 3cc balloon: use 5ml sterile water; 5cc balloon: use 10ml sterile water; 30cc balloon: use 35ml sterile water; do not exceed recommended capacities.Visually inspect the product for any imperfections or surface deterioration prior to use." (b)(4).
Event or Problem Description